MathSciNet Relay Station
MathSciNet bibliographic data
MR914401 (89e:05049) 05B15
Lamken, E. R.; Vanstone, S. A. The existence of a class of Kirkman squares of index $2$. J. Austral. Math. Soc. Ser. A 44 (1988), no. 1, 33–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement